Publicação:
A New Treatment for Some Periodic Schrodinger Operators I: The Eigenvalue

Carregando...
Imagem de Miniatura

Data

2018-02-01

Autores

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Iop Publishing Ltd

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

We study the problem of how the Floquet property manifests for periodic Schrodinger operators, which are known to have multiple of asymptotic spectral solutions. The main conclusions are made for elliptic potentials, we demonstrate that for each period of the elliptic function there is a relation about the Floquet exponent and the monodromy of wave function. Among them there are two relations not explained by the classical Floquet theory. These relations produce both old and new asymptotic solutions consistent with results already known.

Descrição

Idioma

Inglês

Como citar

Communications In Theoretical Physics. Bristol: Iop Publishing Ltd, v. 69, n. 2, p. 115-126, 2018.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação